Home / Journals / Mathematics & Statistics / American Journal of Theoretical and Applied Statistics
ISSN Print: 2326-8999
Frequency: Bimonthly
ISSN Online: 2326-9006
Recommend to Library
Otieno-Roche Emily, Koske Joseph, Mutiso John
Pages: 303-310   Published Online: Dec. 7, 2017
PDF (233KB)    
Otieno-Roche Emily, Koske Joseph, Mutiso John
Pages: 297-302   Published Online: Dec. 7, 2017
PDF (214KB)    
Yosuke Inaba, Asanao Shimokawa, Etsuo Miyaoka
Pages: 290-296   Published Online: Dec. 7, 2017
PDF (286KB)    
Robert Kasisi, Joseph Koske, Mathew Kosgei
Pages: 284-289   Published Online: Nov. 27, 2017
PDF (225KB)    
Akintunde Mutairu Oyewale, Olalude Gbenga Adelekan, Oseghale Osezuwa Innocient
Pages: 278-283   Published Online: Nov. 21, 2017
PDF (252KB)    
Oloo Odhiambo Erick, James Kahiri, Wafula Mike Erick
Pages: 270-277   Published Online: Nov. 10, 2017
PDF (234KB)    
Robert Muriungi Gitunga, Joseph Kipsigei Koske, Johnstonne Mutiso Muindi
Pages: 236-247   Published Online: Sep. 8, 2017
PDF (263KB)    
Ogunde Adebisi Ade, Fatoki Olayode, Ajayi Bamidele
Pages: 228-235   Published Online: Sep. 4, 2017
PDF (264KB)    
Related SciencePG Frontiers
More
Editorial Board
More
Zafer Kucuk Department of Statistics and Computer Sciences, Faculty of Sciences, Karadeniz Technical University
Trabzon, Turkey
Gamze Özel Department of Statistics, Hacettepe University
Ankara, Turkey
Dheeraj Pawar
Department of Statistics, Amity Institute of Applied Sciences, Amity University
Noida, Uttar Pradesh, India
Peer Reviewers
More
Gamze Özel Department of Statistics, Hacettepe University
Ankara, Turkey
ADDRESS
Science Publishing Group
548 FASHION AVENUE
NEW YORK, NY 10018
U.S.A.
Tel: (001)347-688-8931